| Model Number |
1004000 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported intermittent occlusion alarms occurred.The customer's blood glucose level was displayed as "high"; a specific value was not provided.Elevated blood glucose was addressed with a manual dose injection.The customer changed supplies and resumed insulin therapy.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: unknown.